Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Will there be any side effect if oleanz and tryptomer be taken together?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
i am taking oleanz 2.5 (half tablet)in the night for the past few years on psychiatric doctor prescription. Now I am prescribed with tryptomer 10 mg at night by my neurologist. Can I take these medicines together at night. Will there be any side effects or other problems?
Posted Mon, 16 Dec 2013 in Mental Health
Answered by Dr. Rakesh Madhyastha 21 minutes later
Brief Answer: Continue taking both Detailed Answer: Hello Thanks for the query Oleanz is olanzapine is typically an antipsychotic drug which has to be continued where as tryptomer is a antidepressant but it is also used in neuropathic pain. Please continue taking both of them, however there is possibility that taking both the drugs can make you excessively drowsy initially until you get used to the drug, please be careful while driving, swimming and being around sharp objects, if the drowsiness is unbearable please speak to your doctor to reduce the dose of tryptomer. I hope I was of help, if you have any further queries please get back to me I wish you good health Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor